# SDR GAIA9982

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6521795
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT AAR/OKC MAINTENANCE FACILITY.  LEFT OUTBOARD TRACK FAIRING CRACKED ON TOP.  WELD REPAIRED IAW FVI DRAWING 53-99084-2.  THE AIRCRAFT WAS RETURNED TO SERVICEABLE CONDITION.  (M)
